Help! Female too much information topic!!!

Discussion in 'The Watercooler' started by tiredmommy, Jul 27, 2011.

  1. tiredmommy

    tiredmommy Site Moderator

    ****Be warned! This post contains gynecological stuff; please don't read if it makes you uncomfortable!!!****

    I had my yearly appointment and pap smear today (oh joy!). I've had this doctor for years so there's always small talk (she delivered Duckie six weeks before her youngest son was born so she always wants to know how Duckie is doing). So, we were talking as she performed the pap test and I laughed at something she said before she could remove the instrument and let's just say "Ouch!".. I've been spotting ever since... actually, I've filled a pad and there are a lot of clots.

    Should I be worried?
     
  2. Mattsmom277

    Mattsmom277 Active Member

    I've had similar experiences and it was said to me that it is common. I wouldn't worry about it unless it lasted more than a day or two.
     
  3. tiredmommy

    tiredmommy Site Moderator

    Thanks... I've never spotted more than a drop or two before this. It's rather unnerving!
     
  4. Mattsmom277

    Mattsmom277 Active Member

    I know that feeling. I've had the same thing happen after, well, relations. Even went to the ER I was so alarmed once. Had a good lesson from the er doctor on all matters relating to the cervix lol.
     
  5. DammitJanet

    DammitJanet Well-Known Member Staff Member

    Well this is all news to me! The things I learn on here.
     
  6. HaoZi

    HaoZi Guest

    I'd say if it continues overnight call her office in the morning.
     
  7. Hound dog

    Hound dog Nana's are Beautiful

    If it doesn't stop call the doctor to be sure. sounds as if the speculum nicked your cervix. OUCH indeed!
     
  8. KTMom91

    KTMom91 Well-Known Member

    I would also call the doctor tomorrow if it hasn't stopped.
     
  9. susiestar

    susiestar Roll With It

    Major OUCH. If you have cramping take it easy for a day or two. NO aspirin or ibuprofen or naproxen sodium because they can slow clotting time. Call the doctor in the am and let her know it is happening. Tylenol is okay because it won't affect clotting.

    (((((hugs)))))
     
  10. tiredmommy

    tiredmommy Site Moderator

    Thanks. The flow is pretty heavy and there are lots of clots. I'm hoping that it will slow overnight since my legs are elevated, Susie, thanks for tip on tylenol, I usually use motrin so it's especially helpful.

    What happens if the flow doesn't slow down?
     
  11. flutterby

    flutterby Fly away!

    If it doesn't slow down you go to the emergency room. You may need stitches. My niece (who is a bit of a difficult child, but that's another story) got torn somehow during intercourse and she had to have stitches.
     
  12. tiredmommy

    tiredmommy Site Moderator

    Thanks. I kept my legs elevated over my chest last night, the flow has slowed greatly and the cramping is getting a lot better. I'll be taking it easy today & tomorrow because I feel weak like when I hemorrhaged during child birth; not as bad, but just worn out.
     
  13. Ellenm0m

    Ellenm0m New Member

    Okay, the insurance adjuster in me is making me post this... PLEASE contact your dr office and let them know what happened. On the off chance that something bad happens, if they do not have an incident report, it is very hard to get their insurance to cover anything. Of course, hopefully nothing will come of it, but JUST IN CASE you need stiches or something, contact them and let them know. They will have an incident report to fill out and may ask you to sign it the next time you come in. It is for your protection and theirs.
     
Loading...